# SDR CA971118006

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Le & Face
- Part time: 5,070 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE WAS FOUND ON THE LEADING EDGE AND FACE OF THE PROPELLER BLADE.
